Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes tinnitus in head while on Aspirin?

Answered by
Dr.
Dr. Ahmad Nazzal

General & Family Physician

Practicing since :2011

Answered : 343 Questions

default
Posted on Fri, 23 Oct 2015 in Mental Health
Question: I seem to have a sound in my head when I'm not thinking about anything in particular. Could this be caused by taking low-dose aspirin or from stress?
doctor
Answered by Dr. Ahmad Nazzal 2 hours later
Brief Answer:
Could be stress but need more details

Detailed Answer:
Dear XXXX,

Thank you for trusting us in HCM with your question. I will make sure to answer your questions up to the best I can.

I do need more information from you to get a fuller idea of what is going on.

Do you feel this sound you are talking about is you or would you describe it as a sound of someone else or something else inside your head?

Can you please describe the sound more?

Is it a sound of someone talking ? If so is it telling you thoughts and you recognize it that its not your normal inner thoughts?

Can you tell me more about the stress you talked about?

In order to help direct you in the proper treatment direction I will need those questions answered. Thank you for your understanding and I hope to hear from you soon.

Best regards,
Dr. Ahmad Nazzal
Above answer was peer-reviewed by : Dr. Neel Kudchadkar
doctor
default
Follow up: Dr. Ahmad Nazzal 18 hours later
More details...The sound is something else inside my head. It's not all the time, but it's sort of like a very soft car alarm or the sound of running water. It's not voices of someone else, and has nothing to do with my thought process, which is fine.
doctor
Answered by Dr. Ahmad Nazzal 15 hours later
Brief Answer:
Tinnitus caused by aspirin.

Detailed Answer:
Dear XXXX,

Thank you for providing more details.

Your description of the sound fits the diagnosis of Tinnitus. Not much is known about the reason behind tinnitus, but surprisingly aspirin can lead to it and can progress to hearing loss.

Please refer to your treating doctor in order to discuss the possibility of stopping aspirin and symptoms should subside afterwards.

In case it does not subside in or you develop new symptoms please refer to a ENT specialist to check on your ears and he or she might refer you to a neurologist if needed.

Thank you for your time, and I wish you a fast full recovery. I hope my answer provided helpful insights into your symptoms please feel free to contact me again for any further questions.

Best regards,
Dr. Nazzal

Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Topics

Recent questions on  Hearing loss

doctor1 MD

I m a lady of about 28 yrs old. i m suffering from headache since 9 years. but its frequqncy had increased in last 2 years. i m taking nimesulide and vasograin as and when attacks appear. i m suffering from hearing loss and nauseating since about 6 months. is the medications are the culprit behind by hearing loss????

doctor1 MD

My girlfriend who is 62 this July, weighs 120 is 5 8 , and is recently suffering from severe vertigo and sudden hearing loss. Also, she exercises several times daily prior to this developement and drinks beet juice twice or three times daily for better energy. She lives in Mexico and her docs there are suggesting meniere s disease. Could there be a relationship between her 3+ month of beet juice consumption daily and the vertigo and sudden onset hearing loss?

doctor1 MD

hi my son aged about 9 1/2 years has got hearing loss in his right ear for the past few years.Doctors have conducted an audiometry test and put at moderately severe mixed Hg loss(rt side) and Mild conductive Hg.loss at Lt.side. please inform which doctor I have to consult

doctor1 MD

respected dr, i am suffered from congestion in both ears and have a hearing loss of mild sounds. so i have a consulted a ent dr in trichy. he preferred for a ct scan which diagonesed as soft tissue mucosal thickening in bilateral maxillary sinuses. dr prescribed me neuromet tablet for a month. but i could not relieve from eary pain, hearing loss. ofcourse there is no wax generation in my both ears since last 5 years. kindly suggest me whether to go for a surgery or continue the above prescribed medicine

doctor1 MD

What does a mastoidectomy involve? What type of care is required before and after such a procedure?

doctor1 MD

Dr. Eni My daughter is home now and is still nauseous, and dizzy with stomach pain, but is doing better since receiving CBD anally. No reason was ever found for her symptoms. If you have a theory please share it wth me.

doctor1 MD

I've seen 2 doctors. I've also emailed back and fourth with Dr. XXXXXXX XXXXXXX on this site. My symptoms are ringing in the left ear. Low grade headache and nausea. I've had these symptoms for more than 3 weeks now. Sometimes the headache goes...